Is there any kind of dairy in the protein drink "spirutein"??? Sounds like there could be. If so that in itself could cause the problems. I use various things at different times. I keep Phazyme at home, Gas-X and even something called CharcoCaps. They after using them so often make your stools appear black at times so don't be concerned if he does try it and sees that, it is normal. Even states so on the box. I have been mixing a tablespoon of Metamucil once a day in 8 ounces of water and drinking it. It does bulk up my stool and my gas is not always present. And when it is, it usually is within a few hours of eating. As for when my occurs, it occurs at night and in the morning. But chances are when you go to bed with it late at night you will have it the next morning. And it is an annoying and uncomfortable problem. Here are a list of the side effects.
Mesalamine may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:
- muscle or joint pain, aching, tightness or stiffness
- back pain
- dry mouth
- sore throat
- flu-like symptoms
- stuffy head or runny nose
- ear pain
- pain in the rectum
- difficulty falling asleep or staying asleep
- slight hair loss
Diagnosed with left sided UC in sigmoid colon and rectum 1986.
Put on Azulfidine 2 X 3 a day and Rowasa enemas 60mg.
Have been pretty much in remission overall other than a few flares over the past 21 years.
Medicine changed to Asacol 400mg 2 pills X3 times a day. Taken off all meds in 2004.
Diagnosed with acid reflux 2005. Put on Protonix 40mg.
Have been using Canasa 1000mg suppositories nightly since January 2007.
Was put back on Asacol 400mg 2 pills 2X a day in July 2007 maintenance.
Post Edited (at wit's end) : 7/21/2008 2:33:58 PM (GMT-6)